Beechams max strength all in one 16 capsules

£5.60

Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.

SKU: d7f5cf42-1776-11eb-b8df-b5583e3ba589 Category: Tags: ,

Description

Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.

Suitable for

Suitable for adults and children aged 12 years and over.

Ingredients

Active Ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine hydrochloride 6.1 mg

Other Ingredients: Maize starch, Croscamellose sodium, Sodium laurilsulfate, Magnesium stearate, and Talc